MAUDE Adverse Event Report: CONMED ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS190SB2
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the trs190sb2, tissue retrieval system,bag size 1800 ml,port size 15 mm device was used in a robotic splenectomy procedure on (b)(6) 26, and ¿customer was using an anchor bag in a case and it broke off inside the patient¿.The procedure was completed with an alternate device.Through further assessment a sales representative reported ¿there was no reporting of fragmenting from account.The bag did fall and get stuck in the patient.¿.The customer stated, ¿due to the shaft breaking the bag was stuck he attempted to use the 15mm endocatch bag.It got stuck inside the patient and cracked/broke.It was bagged and placed in office¿, indicating that the device was retrieved from the patient.No further information or clarification was provided despite a good faith effort.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Corrections have been made to: boxes b3 and h6 medical device problem code additional information has been added to: boxes b5, d4, h6.Additional manufacturer narrative: the device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 83 reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the trs190sb2, tissue retrieval system, bag size 1800 ml, port size 15 mm device was used in a robotic splenectomy procedure on (b)(6) 2026, and "customer was using an anchor bag in a case and it broke off inside the patient".The procedure was completed with an alternate device.Through further assessment a sales representative reported "there was no reporting of fragmenting from account.The bag did fall and get stuck in the patient.".The customer stated, "due to the shaft breaking the bag was stuck.He attempted to use the 15mm endocatch bag.It got stuck inside the patient and cracked/broke.It was bagged and placed in.Office", indicating that the device was retrieved from the patient.No further information or clarification was provided despite a good faith effort.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.Update: the customer responded on 08apr26 with the following information: "event date: 3/6/2026.It was a complete detachment.No fragments or specimen fell into the patient.The wound did not become contaminated.".

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd
utica 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24788704
Report Number3007305485-2026-00047
Device Sequence Number9845227
Product Code GCJ
UDI-Device Identifier20653405986130
UDI-Public(01)20653405986130(17)281006(10)202510074
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS190SB2
Device Lot Number202510074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic